# SDR SWIA202264695

- Difficulty date: January 7, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FWD CARGO DOOR SILL. AREAS MARKED.   (C CHECK RO 02/25/2022)   COMPLIED PER REO # 670-53-31-766, REVÂ€”DATED  2022-01-17 STEPS 1 TO 5. WORKED CONDITIONS ARE STRUCTURALLY ACCEPTABLE FOR MULTIPLE BLENDED CORROSION DAMAGED TO FORWARD BAGGAGE BAY DOOR SURROUND INNER CLOSING SKIN (DWG: SH670-33773, AL ALLY 2024-T3, 0.080Â€? NOMINAL THICKNESS, LOWEST REMAINING THICKNESS = 0.074" PER NDT REPORT. REF) BETWEEN FS533.00 & FS581.00 AND STRINGERS 25L & 26L. SEE TABLE 1 BLEND DIMENSIONS.
